# SDR 99ZZZX973

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40599
- Make and model: Piper PA-23-250
- Aircraft serial: 277405345
- System (JASC): 6122 · Propeller Governor
- Part: Chaft
- Part number: B3124
- Condition: Broken
- Location: Governor
- Component: F628
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT, LEFT PROPELLER WENT INTO UNWANTED FEATHER.  AIRCRAFT MADE NORMAL SINGLE ENGINE LANDING.  FOUND GOVERNOR CONTROL SHAFT BROKEN OFF WHERE THE NUT ATTACHES IT TO THE WHEEL.
